Why does my heart beat uncontrollable especially when I got flashbacks from past sad experience with possessing money until I got rid of the money?
Flashbacks. Strong emotions can raise blood pressure, heart rate, etc. See doctor to make sure all is well medically and then see a clinical psychologist for help w/flashbacks. You MAY have post-traumatic stress disorder. Peace and good health.
Phobia. You have a phobia. This is actually very easy to treat by a psychotherapist without medication in just a few brief visits. You would need to make an appointment and explain that that is your specific concern.
My nose is very stuffy, and my eyes are watering. Decongestants make my heart beat fast so what else can I do to get rid of this?
Need Rx. Your symptoms are consistent with allergic rhinitis. Unfortunately most OTC decongestants will give you some of the side effects you describe. You can try an OTC antihistamine without the 'D' to gain some relief. If this does not help you should discuss with your physician the possibility of allergy testing with possible initiation of prescription medication (sprays/eye drops)
Why might I have rapid heart rate and my blood pressure goes up I experiece rapid heart beat, uncontrollable shaking, dry mouth dehydration, tired and chills and cold feeling and fear and anxiety
You. You may be dealing with low blood sugar (hypoglycemia), medication/drugs side effects, and/or a panic or anxiety attacks. You should visit your primary care provider for a complete work up, diagnosis, and treatment. All the best.
Visit MD. I'm a dds but you need to visit your md about your symptoms. You could be developing symptoms of acute or chronic anxiety disorder. All of the symptoms can be side effects of your body producing adreniline at times that aren't natural or when you dont need it. Tell your md about possible recent new stresses in your life. Good luck and there are meds that can help you immeditely. Good luck.
Junk. Try eating something other than junk food!
Weight. Your weight could be contributing to an elevated heart rate with activity. Does it feel irregular? If associated with chest discomfort or shortness of breath, dizziness? If so, please see your MD.